Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Meds Nightmare
Oct 26, 2003

Dr Boyle, I am the 41 year old bleeder that wrote the "Med Nightmare" letter about my HIV meds and Methadone for chronic pain control. Thank you so very much for your help. I printed both my letter and your response, and went and spoke with my Hemo Doctor. He was glad I was able to find an answer and a suggestion to my problem. He was deeply worried I was going to quit the HIV drugs. My doctor was happy to increase my Methadone to stop the withdrawals. I am so happy that I am starting to feel "human" again, and my pain is still in control. Quaility of life has been wonderful, and to make things even better, my first blood workup after 90 days of being on the HIV drugs showed undedectable viral load, and my CD-4 count had doubled to 216, the highest since 1997. For the first time in 18 years, I am looking forward to my wife retiring from work, and her and I following our dreams of traveling around the country side enjoying our lives together.

Thank you and God Bless.. Jim

Response from Dr. Boyle

Thanks for your message. I'm happy that I was able to be of some help. Congratulations on your success with the therapy and keep up the good work!



Previous
Diabetes progressing??
Next
Sustiva side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement